# SDR DALA2017032102392

- Difficulty date: March 18, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 58,644 hours, 33,020 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Worn
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR EMERGENCY EXIT PULL TEE PIN IS WORN AT BS 1554.  REPLACED IAW MM.
